| Model Number |
72404013 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.During the surgical procedure, a crack was identified in the right cylinder connecting tube.The right cylinder and pump were replaced.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant product udi for pump is ((b)(4).Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100741991.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1100053524.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent a thorough analysis.The cylinder was visually inspected and leak tested.Both assessments passed, and no damage or abnormalities were observed.A rear tip extender was visually inspected and also passed the evaluation.The pump was visually inspected and leak tested.Microscopic observation revealed contamination (bodily fluid) within the ms pump.The pump passed the leak test; however, to prevent potential damage to the test equipment, the ms pump was not subjected to functional testing.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical issue and hole/perforate was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, the cause that contributed to the reported event cannot be excluded as a device problem since the allegation of mechanical issue and hole/perforate is unable to be confirmed as the cracked connecting tube was not returned for product analysis.Therefore, a conclusion code of unable to exclude device problem was assigned to this investigation.
Event or Problem Description